Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Had late periods and also bleeding after periods with back pain, tiredness and headache. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
My wife got bleeding after 5 days from the last month period date.last period date is 13 aug this month she got bleeding in 18 sep.also she said the bleeding looks different in color and not in normal red color.also some times she is having backpain , tiredness and headache....pls suggest what can be done..we got married just 5 months before

pls advice..
Posted Tue, 15 Oct 2013 in Women's Health
Answered by Dr. Prasad 22 minutes later
Brief Answer:
This can be normal...

Detailed Answer:

Menstrual cycles at times get delayed in all women due to benign condition. And bleeding is slightly different in such cases. I believe what your wife is currently experiencing is one such delayed period.

You need not be worried. Expect this period to be slightly heavier than the previous ones. You will need to attempt treating this problem only if she has a very scantly flow or if bleeding persists for more than 2-3 weeks.

Headache, tiredness and back pain are related to same problem. It would gradually go away. Encourage her to eat healthy vegetables / fruits and plenty of fluids. Recommend her to rest well and avoid strenuous physical activities. Most of all, inform her that everything is normal...

All the best!!

Feel free to write back if you need clarifications.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor